# SDR HNAA2017010400007

- Difficulty date: January 4, 2017
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145
- Aircraft serial: 145170
- Aircraft time: 40,371 hours, 36,709 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Warning Light
- Condition: Illuminated
- Location: Anti Ice Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN ICING AT 15000 FEET, HS VALVE 2 FAIL/ANTIICE ON AND BLEED 2 LOW TEMP. ICAS MESSAGE DISPLAYED.   DURING TAXI, CAUSED HS VALVE 2 FAIL TO ILLUMINATED.
